Bipolar and can't take it anymore!

Discussion in 'Suicidal Thoughts and Feelings' started by Hybrid Theory, Apr 6, 2013.

Thread Status:
Not open for further replies.
  1. Hybrid Theory

    Hybrid Theory Active Member

    Over the past few days things have been going steadily downhill for me. I'm becoming more and more depressed everyday. My head is feeling so fuzzy and I can't think straight and even though good things are happening for me (and I KNOW they are good things) I just can't feel it. I can't feel the happiness.

    All I want is for this pain to stop. I'm so sick of living like this, up one week, down the next week. It is mentally and physically draining. I just want to sleep and never wake up. I'm so tired of this life, I am just staring off into space, don't want to be around people and basically I just want to die.

    Someone please help, cause I can't cope with this much longer...
     
  2. HelgasAngel

    HelgasAngel Well-Known Member

    Have you tried consulting with a psychiatrist? Maybe medication could help.
     
  3. Hybrid Theory

    Hybrid Theory Active Member

    Yeah sorry I forgot to mention, I'm already on meds but they don't seem to be helping very much!
     
  4. mynameisbrian

    mynameisbrian Active Member

    One thing - the fuzziness could be from the meds. You may be over-medicated, under-medicated, or you should consider asking for different medication.

    Are you seeing a therapist?
     
    Last edited by a moderator: Apr 6, 2013
  5. Perfect Melancholy

    Perfect Melancholy SF Friend

    how long have you been on the meds for, they can take a while to start working I know some make you feel worse first, has the doctors talked about extra support if needed?
     
  6. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    Hi there Hybrid,

    I can sympathise with you on that one. For years I've had good things happen to me, yet not being able to feel the happyness. Now is the time to reach out for professional support. Tell your pdoc how you are feeling. You may need a slight med adjustment. Are you under any new stress as of late? Sometimes new stress (even though it seems new and healthy) can often trigger these numb feelings for me.
     
  7. Hybrid Theory

    Hybrid Theory Active Member

    Been on meds for a few years now so doubt that would have anything to do with it and I get this fuzziness when I'm severally depressed but I don't understand why. There are no new stresses in my life really but there is alot of tension in my house at the moment so maybe that has something to do with it?
     
  8. emily83

    emily83 Well-Known Member



    it can take a rather long time sometimes to find a med combo that works for you

    keep talking with your psych, and trying diffrent meds... i'm sure that eventually you'll get their.

    emily x
     
  9. Butterfly

    Butterfly Pokémon Master Staff Alumni SF Author SF Supporter

    It could be that Hybrid. Sometimes things you think don't affect you, do and it does drag your mood down. But I would tell your pdoc about your mood, you may need a med adjustment.
     
  10. skinnylove911

    skinnylove911 Well-Known Member

    please speak with your doctrs hjopw tyou are feeling they canchange you meds or put you a better dosge, in the mean time distract yourself from how you are feeling.
     
Thread Status:
Not open for further replies.